Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Search Forums

Notices

Showing results 1 to 6 of 6
Search took 0.00 seconds.
Search: Posts Made By: pupsela
Forum: Geodon 11-05-2010, 08:32 AM
Replies: 2
Views: 6,201
Posted By pupsela
its like you have had three shots

While taking geodon, alcohol is absorbed faster into your system as well as having a stronger outcome of drinking less. You really shouldn't drink while on geodon. One glass of 12% wine is going to...
Forum: Abilify 08-16-2010, 10:41 AM
Replies: 4
Views: 26,686
Posted By pupsela
stopping abilify

I agree with the last post. If your girlfriend is tired all the time more than likely she is on to high of dosage or she is having a side effect from a combination of medications.
I have tried...
Forum: Ambien and Ambien CR 06-27-2010, 04:08 AM
Replies: 0
Views: 11,420
Posted By pupsela
Question sleeping too much

I was put on ambien two years ago. At the time along with other things I was going through a major depressive episode. The ambien helped me finally get some sleep for the first time in a year which...
Forum: Zyprexa 06-16-2010, 01:37 AM
Replies: 3
Views: 17,842
Posted By pupsela
Is2cute try abilify. I know I'm replying a year...

Is2cute try abilify. I know I'm replying a year late but try it if u haven't already. That was my problem too. Price is the same but results are great.
U have to be slowly stepped off a med u CANNOT...
Forum: Ortho Evra 05-18-2010, 12:14 AM
Replies: 2
Views: 10,421
Posted By pupsela
reply

I've been on the patch for 4 years and though my rash has never gotten that bad I do get one where I have the patch at and the area immediately surrounding it. It will go away that following week...
Forum: Abilify 05-15-2010, 05:10 AM
Replies: 9
Views: 27,107
Posted By pupsela
it should get better

I've been on abilify since september 2009. The first month I was tired and lazy. I truely didn't feel any better then I had been feeling. ( I had been on geodon for two years with mixed results)...
Showing results 1 to 6 of 6

 
Forum Jump

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:16 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.